I have taking Lisinopril for a year . And about four weeks ago the doctor has taken me off and I'm still having side affects from it. Should this still be happen?
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... doctor just changed my prescription because I can no longer afford the Amlodipine due to being unemployed
1 answer • 12 Nov 2009
I was diagnosed with high blood pressure and given Lisinopril. I have to get my bp down before taking my physical for work again and i was not sure ...
3 answers • 7 Jan 2010
prior blood pressure was 127/70 also taking metoprolol,lipitor just curious why pressure seems high
3 answers • 19 Feb 2012
... 116 over 83 .Should he still continue taking his meds even though it's not high?
6 answers • 31 May 2012